Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

X. Liu, “Homoclinic Flip Bifurcations Accompanied by Transcritical Bifurcation,” Chinese Annals of Mathematics, Series B, Vol. 32, No. 6, 2011, pp. 905-916. doi:10.1007/s11401-011-0675-y

has been cited by the following article: